MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL

ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL
Model Number 1011487-18
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat the left vertebral artery that is 85% stenosed.The 4.0x18mm herculink was advanced over an unspecified.014 guide wire; however, once the herculink was deployed the stent migrated to common interosseous artery and was embedded.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported stent migration could not be determined; however, the subsequent unexpected medical intervention (additional therapy/non-surgical treatment) and device embedded in tissue or plaque appear to be related to the operational context of the procedure.Factors that may contribute to stent migration include, but are not limited to, patient anatomical morphology, patient disease state, non-uniform or partial stent apposition or under-sizing of the vessel.In this case, it is possible the device may have interacted with the 85% stenosed lesion during stent positioning/deployment, causing the reported stent migration; however, based on the information provided and without the device to examine, a definitive cause for the reported stent migration cannot be determined.The stent was embedded inside the patient anatomy.There is no indication of a product quality issue with respect to manufacture, design, or labeling.D9 correction: device available for evaluation updated from yes to no.

Brand Name
HERCULINK ELITE
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22416018
Report Number2024168-2025-06918
Device Sequence Number15198321
Product Code NIN
UDI-Device Identifier08717648077845
UDI-Public(01)08717648077845(17)270131(10)4020661
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1011487-18
Device Catalogue Number1011487-18
Device Lot Number4020661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown